I have been on lamictal 100mg to 150mg, and I haven't noticed any facial hair growth, although I think my hair is thinning out. When I take a shower and put cream rinse in and work it thru, I have lots of hair coming out.
hey.....YA...I've had been on Lamictal for 4 yrs(+-) and yes I have had alot of facial hair growth, been going for electrolysis for a year and half now, never put the connection to lamictal tho. have you noticed an increase Deborah?
AND.....I have lost alot of hair too...
anyone else, is there some connection here?
I recently had to stop taking Lamictal d/t twitches I've been having and associated THAT side effect with this med.....hummmm :(
Don't know about lots of facial hair growth, but for the first time ever I've become a little conscious of my "moustache" - I'm blonde and the hairs are very fine and light, but I wasn't sure if I was noticing them cause I'm getting old and everything is starting to look crap or if my makeup was too dry or something...
Hope it's NOT lamictal. I'll just have to wax or something! It's hardly worth that yet, but now I'll be paranoid!!
Im on limictal but im male however i will attest to the fact that i have to shave more often as before i had very little facial hair...... ive never heard this question proposed before... has me curious.
I have been taking Lamictal 100mg for 18 months. I thought that I had more facial hair than other girls my age (23yo) but I couldn't pinpoint when it started to come in. I figured maybe it was just my course of growth and development (aside from the Lamictal) that caused the abundance of facial hair. Yesterday my new dermatologist questioned "have you always had this much facial hair?" OK- so now I'm sure I'm not being paranoid, and I do have an abnormal amount of facial hair... She said the androgens from the Lamictal could stimulate hair growth, and I should consider going on a second form of birth control. (I already have Mirena) The birth control will help... Otherwise there is laser hair removal, but that is expensive.
I am on 200mg of lamictal and am keen to try ipl hair removal. Beautician thinks the lamictal in my system might cause bad side effects such as blistering. Has anyone had experiences with this hair removal treatment whilst taking this med?
I've got polycystic ovaries and have always struggled with facial hair due to my hormones shifting all the time. Lamotrigine actually slows it down considerably. Although having searched the web I seem to be the only one having this...